| Catalog Number |
10144 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Codes |
Skin Discoloration (2074); Skin Burning Sensation (4540)
| Date of Event |
06/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: asp investigation summary: the investigation included a review of the device batch record, trending analysis by lot number, and system risk analysis (sra).· batch record could not be reviewed since the suspect sterrad® 100nx cassette lot number was not provided.· trending analysis could not be conducted since the suspect sterrad® 100nx cassette lot number was not provided.· review of risk documentation shows the risk for exposure to toxic or corrosive material to be "low." the suspect sterrad® 100nx cassette was discarded and not available for evaluation.Additionally, the lot number was not available and user error associated with the event was identified; therefore, no supplier investigation was performed.The issue has been attributed to user error as the healthcare worker (hcw) was not using proper personal protective equipment (ppe) while working with the sterrad® 100nx.The customer was re-trained to always wear ppe when working with the sterrad® 100nx.Asp will continue to track and trend this issue.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by advanced sterilization products, or its employees that the report constitutes an admission that the product, advanced sterilization products, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Asp complaint ref #: (b)(4).
Event or Problem Description
A customer reported a female health care worker (hcw) experienced a skin reaction of tingling sensation when she put her bare palm down on the counter where two used sterrad® 100nx cassettes had been previously laying for disposal.She did not touch the actual cassettes.It was reported no residual h2o2 liquid from the cassettes was noted on the counter nor on the used cassettes.The affected area was washed, and no medical treatment was received.The affected area was washed, and no medical treatment was received the h2o2 skin reaction was assessed to be a minor injury since it resolved without medical intervention; however, this event is being reported as a malfunction report subsequent to a previous serious injury.
Additional Manufacturer Narrative
Initial manufacturer report number 2084725-2024-00023 was submitted to the fda on 06/19/2024; however, due to connectivity issues with the fda esg gateway, it was not confirmed that the report was formally received.To ensure confirmation of receipt, this report (manufacturer report number 2084725-2024-00023) was submitted through webtrader on 8/27/2024.Refer to fda esg help desk ticket (b)(4).